advertisement

Asthma

Question
Posted by: | 2019/01/31

Q.

Foxair inhaler

Good day. My 17 month old son has been put onto Foxair twice a day. Can this cause sleeping problems/hyperactivity? You can seen that he is very tired but he bounces off the walls up to 3 hours after administering it. If I administer it just as he is falling asleep he does fall asleep but is very restless for about the same amount of time.

Expert's Reply

A.

Asthma Expert
- 2019/02/11

I am not a pediatrician so I don't have experience with this in children (though have extensive experience in adults).  Nevertheless, it is documented that Foxair can cause irritability and hyperactivity in children.  It's in the package insert.  You should discuss this with your doctor and look at possibly using only the steroid component of the inhaler or potentially using other classes of medication.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.